Alert archive / Kansas / Flood Watches in 2007
Flood Watch 7, NWS Dodge City, KS
NWS Dodge City, KS issued this flood watch at May 29, 2007, 4:03 AM CDT for 11 counties in Kansas. It took effect at May 29, 2007, 7:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2007, 4:03 AM CDT (09:03 UTC)
- In effect from
- May 29, 2007, 7:00 PM CDT
- Expired
- May 30, 2007, 3:27 AM CDT
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
Counties Ellis County, KS, Finney County, KS, Hamilton County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1267 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KDDC 290903 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 403 AM CDT TUE MAY 29 2007 ...HEAVY RAINFALL COULD CAUSE FLOODING PROBLEMS FOR CENTRAL AND WEST CENTRAL KANSAS... .AN UPPER LEVEL TROUGH WILL MOVE INTO THE NORTHERN ROCKIES TODAY AND OUT INTO THE NORTHERN PLAINS TONIGHT. THE SYSTEM WILL HELP PUSH A COLD FRONT DOWN INTO NEBRASKA AND FAR NORTHWESTERN KANSAS BY AFTERNOON...AND FURTHER SOUTH AND EAST TONIGHT. THUNDERSTORMS WILL DEVELOP ALONG THE FRONT THIS AFTERNOON AND CONTINUE OVERNIGHT. WITH SUPPORT FROM THE UPPER SYSTEM...AND PLENTY OF MOIST UNSTABLE AIR...THE STORMS ARE LIKELY TO PRODUCE HEAVY RAINFALL. KSZ030-031-043>046-061>065-291715- /O.NEW.KDDC.FA.A.0007.070530T0000Z-070530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT 403 AM CDT TUE MAY 29 2007 /303 AM MDT TUE MAY 29 2007/ ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...PAWNEE. IN SOUTHWEST KANSAS...FINNEY... HAMILTON...HODGEMAN AND KEARNY. IN WEST CENTRAL KANSAS... LANE...NESS...SCOTT AND TREGO. * FROM THIS EVENING THROUGH WEDNESDAY MORNING * THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT MOVING DOWN FROM NORTHWESTERN KANSAS TONIGHT. THE HEAVIEST RAINFALL AMOUNTS ARE EXPECTED TO BE NORTH OF A SYRACUSE TO LARNED LINE...WITH WIDESPREAD VALUES OF 1 TO 2 INCHES. SOME LOCATIONS COULD EVEN SEE UP TO 3 TO 4 INCHES WHERE THUNDERSTORMS TRAIN OVER THE SAME AREA. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ RITTERLING
4 follow-up statements
000 WGUS63 KDDC 291641 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 1141 AM CDT TUE MAY 29 2007 ...HEAVY RAINFALL COULD CAUSE FLOODING PROBLEMS FOR CENTRAL AND WEST CENTRAL KANSAS... .AN UPPER LEVEL TROUGH WILL MOVE INTO THE NORTHERN ROCKIES THIS AFTERNOON AND OUT INTO THE NORTHERN PLAINS TONIGHT. THE SYSTEM WILL HELP PUSH A COLD FRONT DOWN INTO NEBRASKA AND NORTHWESTERN KANSAS LATER THIS AFTERNOON...AND FURTHER SOUTH AND EAST TONIGHT. THUNDERSTORMS WILL DEVELOP ALONG THE FRONT LATER TODAY AND CONTINUE OVERNIGHT. WITH SUPPORT FROM THE UPPER SYSTEM...AND PLENTY OF MOIST UNSTABLE AIR...THE STORMS ARE LIKELY TO PRODUCE HEAVY RAINFALL. KSZ030-031-043>046-061>065-300045- /O.CON.KDDC.FA.A.0007.070530T0000Z-070530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT 1141 AM CDT TUE MAY 29 2007 /1041 AM MDT TUE MAY 29 2007/ ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...PAWNEE. IN SOUTHWEST KANSAS...FINNEY...HAMILTON... HODGEMAN AND KEARNY. IN WEST CENTRAL KANSAS...LANE...NESS... SCOTT AND TREGO. * FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH WEDNESDAY MORNING * THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT MOVING DOWN FROM NORTHWESTERN KANSAS LATE THIS AFTERNOON AND OVERNIGHT. THE HEAVIEST RAINFALL AMOUNTS ARE EXPECTED TO BE NORTH OF A SYRACUSE TO LARNED LINE...WITH WIDESPREAD VALUES OF 1 TO 2 INCHES. SOME LOCATIONS COULD EVEN SEE UP TO 3 TO 4 INCHES WHERE THUNDERSTORMS TRAIN OVER THE SAME AREA. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ BURGERT
000 WGUS63 KDDC 292046 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 346 PM CDT TUE MAY 29 2007 ...HEAVY RAINFALL COULD CAUSE FLOODING PROBLEMS FOR CENTRAL AND WEST CENTRAL KANSAS... .AN UPPER LEVEL TROUGH WILL MOVE INTO THE CENTRAL PLAINS THIS EVENING. THIS WILL RESULT IN PUSHING A COLD FRONT FROM WESTERN NEBRASKA AND NORTHWESTERN KANSAS ACROSS WESTERN KANSAS OVERNIGHT. THUNDERSTORMS WILL CONTINUE DEVELOP ALONG THE FRONT AND WITH SUPPORT FROM THE UPPER SYSTEM...AND PLENTY OF MOIST UNSTABLE AIR...THE STORMS ARE LIKELY TO PRODUCE HEAVY RAINFALL. KSZ030-031-043>046-061>065-300500- /O.CON.KDDC.FA.A.0007.070530T0000Z-070530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT 346 PM CDT TUE MAY 29 2007 /246 PM MDT TUE MAY 29 2007/ ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...PAWNEE. IN SOUTHWEST KANSAS...FINNEY...HAMILTON... HODGEMAN AND KEARNY. IN WEST CENTRAL KANSAS...LANE...NESS... SCOTT AND TREGO. * FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH WEDNESDAY MORNING * THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT MOVING DOWN FROM NORTHWESTERN KANSAS EARLY THIS EVENING AND CONTINUE OVERNIGHT. THE HEAVIEST RAINFALL AMOUNTS ARE EXPECTED TO BE NORTH OF A SYRACUSE TO LARNED LINE...WITH WIDESPREAD VALUES OF 1 TO 2 INCHES. SOME LOCATIONS COULD EVEN SEE UP TO 3 TO 4 INCHES WHERE THUNDERSTORMS TRAIN OVER THE SAME AREA. * A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ BURGERT
000 WGUS63 KDDC 300240 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 940 PM CDT TUE MAY 29 2007 ...HEAVY RAINFALL COULD CAUSE FLOODING PROBLEMS FOR CENTRAL AND WEST CENTRAL KANSAS... .THUNDERSTORMS WILL MOVE ACROSS WESTERN KANSAS TONIGHT. LOCALLY HEAVY RAIN AND LOCALIZED FLOODING CAN BE EXPECTED WITH THESE STORMS. .KSZ030-031-043>046-061>065-301045- /O.CON.KDDC.FA.A.0007.000000T0000Z-070530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT 937 PM CDT TUE MAY 29 2007 /837 PM MDT TUE MAY 29 2007/ ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ WEDNESDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...PAWNEE. IN SOUTHWEST KANSAS...FINNEY...HAMILTON... HODGEMAN AND KEARNY. IN WEST CENTRAL KANSAS...LANE...NESS... SCOTT AND TREGO. * UNTIL 7 AM CDT /6 AM MDT/ WEDNESDAY * THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST ACROSS WESTERN KANSAS THIS EVENING AND CONTINUE OVERNIGHT. THE HEAVIEST RAINFALL AMOUNTS ARE EXPECTED TO BE NORTH OF A SYRACUSE TO LARNED LINE... WITH WIDESPREAD VALUES OF 1 TO 2 INCHES. SOME LOCATIONS COULD EVEN SEE UP TO 3 TO 4 INCHES WHERE THUNDERSTORMS TRAIN OVER THE SAME AREA. * A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KDDC 300827 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 327 AM CDT WED MAY 30 2007 ...THE THREAT FOR HEAVY RAIN IS ENDING ACROSS WESTERN KANSAS... .A LARGE CLUSTER OF THUNDERSTORMS THAT ROLLED ACROSS WESTERN KANSAS EARLIER THIS EVENING WAS MOVING OUT OF THE AREA AND INTO CENTRAL KANSAS EARLY THIS MORNING. NO SIGNIFICANT FLOODING HAS BEEN REPORTED IN AREAS THAT RECEIVED THE HEAVIEST RAIN AND THE THREAT FOR ADDITIONAL FLOODING IS ENDING. KSZ030-031-043>046-061>065-300930- /O.CAN.KDDC.FA.A.0007.000000T0000Z-070530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT 327 AM CDT WED MAY 30 2007 /227 AM MDT WED MAY 30 2007/ ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS HAS BEEN CANCELLED. THE THUNDERSTORMS PRODUCING THE HEAVY RAIN WILL CONTINUE TO MOVE OUT OF THE AREA. THERE IS A CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS TODAY BUT HEAVY RAIN IS NOT EXPECTED. $$ GERARD
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flood watch went out at May 29, 3:22 AM CDT, 41 minutes earlier.
Area forecast discussion, May 29, 3:22 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 322 AM CDT TUE MAY 29 2007 .DISCUSSION... DAYS 1-2... FORECAST CHALLENGE WILL BE SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND HEAVY RAIN TONIGHT. THE 00Z UA ANALYSIS SHOWED AN UPPER TROUGH DEEPENING OVER THE WESTERN CONUS. WATER VAPOR IMAGERY SHOWS THAT THIS SYSTEM WAS CLOSING OFF OVER SOUTHWESTERN MONTANA EARLY THIS MORNING. FARTHER SOUTHEAST, ANOTHER SYSTEM WAS LOCATED OVER OKLAHOMA AND TEXAS WITH A TROUGH AXIS EXTENDING ACROSS WESTERN KANSAS. A THUNDERSTORM COMPLEX WAS PERSISTING OVER SOUTHWEST NEBRASKA WITH MORE NOCTURNAL CONVECTION DEVELOPING OVER NORTHWEST KANSAS, APPARENTLY BEING FORCED BY THE UPPER TROUGH AS WELL AS A LOW LEVEL JET AND 12+ 850 MB DEWPOINTS ACROSS CENTRAL AND NORTHERN KANSAS. FOR THIS MORNING, WILL HOLD ON TO SLIGHT CHANCE POPS OVER THE EASTERN THIRD OF THE CWA TO ACCOUNT FOR ANY ADDITIONAL STORMS THAT MAY DEVELOP BETWEEN NOW AND SUNRISE. WOULD EXPECT CHANCES TO DIMINISH BY MID MORNING. AS THE DAY PROGRESSES, THE UPPER SYSTEM OVER THE NORTHERN ROCKIES WILL GRADUALLY MOVE SOUTHEAST. AS IT DOES, MID LEVEL WINDS WILL INCREASE TO AROUND 45 KNOTS WITH A FAVORABLE DIFFLUENT PATTERN SETTING UP. A COLD FRONT AT THE SURFACE EXTENDED FROM CENTRAL SOUTH DAKOTA INTO THE NEBRASKA PANHANDLE EARLY THIS MORNING. THIS FRONT IS FORECAST TO MOVE INTO WEST CENTRAL AND NORTHWEST KANSAS BY THE TIME THUNDERSTORMS DEVELOP ALONG IT LATER THIS AFTERNOON. SHOULD BE SUFFICIENT SHEAR TO GET SOME ROTATION GOING IN SOME OF THE STORMS. CONVECTION SHOULD INITIATE ALONG THE COLO BORDER FIRST WHERE THE CAP WILL BE THE WEAKEST. INTO THIS EVENING, THE FRONT SHOULD CONTINUE TO WORK ITS WAY EAST WITH THUNDERSTORMS DEVELOPING FARTHER NORTH ALONG IT. MODELS SHOW THE LOW LEVEL THETA-E AXIS INTO SOUTHWEST KANSAS THIS AFTERNOON AND THIS SHIFTS EASTWARD THROUGH THE EVENING HOURS AS LOW LEVEL WINDS VEER WITH TIME. THE BEST UPPER LEVEL FORCING WILL BE FOCUSED OVER THE NORTHERN HALF OF THE CWA AND POINTS NORTH TONIGHT. THE GREATEST POTENTIAL FOR HEAVY RAINFALL SHOULD BE OVER THE NORTHERN HALF OF THE CWA TONIGHT. WILL ISSUE A FLOOD WATCH FOR THE AREA GENERALLY NORTH OF HIGHWAY 50 FROM 00Z TO 12Z. ON WEDNESDAY, THE HEAVIEST THUNDERSTORM ACTIVITY SHOULD BE MOVING EAST OF THE AREA. THERE WILL STILL BE SOME LINGERING INSTABILITY AND CYCLONIC FLOW ALOFT SO WILL HOLD ON TO THE CHANCE/SLIGHT CHANCE POPS FOR SHOWERS AND ISOLD THUNDERSTORMS. DAYS 3-7... MODELS SEEM TO BE COMING INTO SOMEWHAT BETTER AGREEMENT ON THE UPPER LOW OVER THE NORTHERN PLAINS THURSDAY AND FRIDAY. THE GFS CONTINUES THE TREND OF CUTTING THE SYSTEM OFF AND TAKING IT SLOWLY EASTWARD INTO MN BY FRIDAY. THE 28/00Z ECMWF WAS MUCH MORE PROGRESSIVE, BUT THE 12Z RUN AND NOW THE 29/00Z RUN THAT HAS STARTED TO TRICKLE IN AGREE MORE WITH THE GFS SOLUTION. THE CANADIAN AND UKMET ALSO ARE IN PRETTY GOOD AGREEMENT WITH THE PROGRESSION OF THE UPPER LOW. DURING THIS TIME, THE GFS LIFTS THE FRONTAL BOUNDARY BACK NORTH INTO KS, SETTING OFF SOME CONVECTION THURSDAY NIGHT AND FRIDAY. THERE IS SOME VARIATION IN THE MODELS WITH EXACTLY WHAT HAPPENS WITH THE SFC FEATURES, BUT THE ENSEMBLES HAVE SOME PROBABILITIES FOR PRECIP. THUS, WILL PUT IN SOME LOW POPS FOR THAT TIME PERIOD. ALSO INCREASED CLOUDS AND LOWERED HIGHS/RAISED LOWS A DEGREE OR SO THURSDAY AND FRIDAY. AFTER THAT, THE UPPER LOW MOVES FURTHER EAST AND NORTHWESTERLY FLOW SETS IN. THE GFS BRINGS A WEAK EMBEDDED SHORTWAVE DOWN ON SUNDAY, WITH SUCH A MINOR WAVE AND NO OTHER MODELS INDICATING A SHORTWAVE, WILL JUST KEEP AN EYE ON IT FOR NOW. ONLY MINOR TWEAKS ELSEWHERE IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... DDC 80 57 74 54 / 20 70 30 0 GCK 81 56 73 52 / 40 70 20 0 EHA 86 55 73 53 / 40 50 20 0 LBL 83 58 75 54 / 20 60 20 0 HYS 78 57 73 52 / 30 90 30 0 P28 79 61 74 57 / 20 60 50 0 && .DDC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR KSZ030-031-043>046-061>065. && FN02/26
Hazardous weather outlook, May 28, 2:43 PM CDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 243 PM CDT MON MAY 28 2007 KSZ030-031-045-046-064-065-077>079-087-088-291000- TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-GRAY-FORD-EDWARDS-MEADE- CLARK- 243 PM CDT MON MAY 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL DIG INTO THE NORTHERN AND CENTRAL PLAINS ON TUESDAY AND TUESDAY NIGHT. THIS WILL PUSH A COLD FRONT ACROSS WESTERN KANSAS TUESDAY AFTERNOON AND EVENING. THIS WILL BE THE FOCUS FOR A FEW SEVERE THUNDERSTORMS DURING THE LATE AFTERNOON HOURS. HEAVY RAIN IS ALSO EXPECTED TO OCCUR FROM THE THUNDERSTORMS. THIS COULD RESULT IN ADDITIONAL FLOODING, ESPECIALLY IN AREAS WHERE THE GROUND IS SATURATED FROM PREVIOUS HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ066-080-081-089-090-291000- STAFFORD-KIOWA-PRATT-COMANCHE-BARBER- 243 PM CDT MON MAY 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND A FEW ISOLATED RUMBLES OF THUNDER WILL BE POSSIBLE THIS EVENING AS A WEAK UPPER LEVEL DISTURBANCE MOVES NORTH OUT OF OKLAHOMA INTO CENTRAL KANSAS. ANY THUNDERSTORM WHICH DOES DEVELOP EARLY TONIGHT WILL NOT BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL DIG INTO THE NORTHERN AND CENTRAL PLAINS ON TUESDAY AND TUESDAY NIGHT. THIS WILL PUSH A COLD FRONT ACROSS WESTERN KANSAS TUESDAY AFTERNOON AND EVENING. THIS WILL BE THE FOCUS FOR A FEW SEVERE THUNDERSTORMS DURING THE LATE AFTERNOON HOURS. HEAVY RAIN IS ALSO EXPECTED TO OCCUR FROM THE THUNDERSTORMS. THIS COULD RESULT IN ADDITIONAL FLOODING, ESPECIALLY IN AREAS WHERE THE GROUND IS SATURATED FROM PREVIOUS HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ043-044-061>063-074>076-084>086-291000- SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON- STEVENS-SEWARD- 243 PM CDT MON MAY 28 2007 /143 PM MDT MON MAY 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGH PLAINS OF EASTERN COLORADO THIS EVENING. A FEW OF THESE STORMS COULD MOVE INTO EXTREME WESTERN KANSAS BEFORE DISSIPATING. WINDS ALOFT OVER THE HIGH PLAINS ARE FAIRLY LIGHT. DUE TO THE LACK OF SIGNIFICANT WIND SHEAR, THE THREAT FOR SEVERE THUNDERSTORMS IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL DIG INTO THE NORTHERN AND CENTRAL PLAINS ON TUESDAY AND TUESDAY NIGHT. THIS WILL PUSH A COLD FRONT ACROSS WESTERN KANSAS TUESDAY AFTERNOON AND EVENING. THIS WILL BE THE FOCUS FOR A FEW SEVERE THUNDERSTORMS DURING THE LATE AFTERNOON HOURS. HEAVY RAIN IS ALSO EXPECTED TO OCCUR FROM THE THUNDERSTORMS. THIS COULD RESULT IN ADDITIONAL FLOODING, ESPECIALLY IN AREAS WHERE THE GROUND IS SATURATED FROM PREVIOUS HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC BURGERT
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.